# SDR CA010814006

- Difficulty date: July 18, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 29,531 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) #3 MAIN WHEEL TIRE CAP SEPARATION ON TAKEOFF. AIR TURN BACK TO AIRPORT. AIRCRAFT SUSTAINED DAMAGE TO #2 ENGINE FAN BLADES, ENGINE INTAKE ACOUSTIC PANELS, R/H INBOARD TRAILING EDGE FLAP. ONE LINE OF THE YELLOW HYDRAULIC SYSTEM BROKE IN AREA OF R/H MAIN LANDING GEAR AREA. THE R/H HORIZONTAL STABILIZER DENTED AND HOLE ON THE UPPER SURFACE OF THE R/H WING ABOVE THE MAIN LANDING GEAR (R/H).REPAIRS WILL BE ACCOMPLISHED AFTER ENGINEERING EVALUATION.FINAL REEPORT FOR FIXES WILL BE PRODUCED AT A LATER DATE.
